Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Impact of behavioral change on the epidemic characteristics of an epidemic model without vital dynamics

School of Arts and Sciences, Shaanxi University of Science and Technology, Xi'an, Shaanxi 710021, China

The epidemic characteristics of an epidemic model with behavioral change in [V. Capasso, G. Serio, A generalizaition of the Kermack-McKendrick deterministic epidemic model, Math. Bios., 42 (1978), 43-61] are investigated, including the epidemic size, peak and turning point. The conditions on the appearance of the peak state and turning point are represented clearly, and the expressions determining the corresponding time for the peak state and turning point are described explicitly. Moreover, the impact of behavioral change on the characteristics is discussed.
  Figure/Table
  Supplementary
  Article Metrics

References

[1] F. Brauer, The Kermack-McKendrick epidemic model revisited, Math. Bios., 198 (2005), 119-131.

[2] F. Brauer and C. Castillo-Chávez, Mathematical Models in Population Biology and Epidemiology, 2nd edn. Springer, New York, 2001.

[3] V. Capasso and G. Serio, A generalizaition of the Kermack-McKendrick deterministic epidemic model, Math. Bios., 42 (1978), 43-61.

[4] Y. H. Hsieh and C. W. S. Chen, Turning points, reproduction number, and impact of climatological events for multi-wave dengue outbreaks, Trop. Med. Int. Heal., 14 (2009), 628-638.

[5] W. O. Kermack and A. G. McKendrick, A contribution to the mathematical theory of epidemics, Proc. R. Soc. Lond. A, 115 (1927), 700-721.

[6] J. Li, Y. Li and Y. Yang, Epidemic characteristics of two classic models and the dependence on the initial conditions, Math. Bios. Eng., 13 (2016), 999-1010.

[7] J. Li and Y. Lou, Characteristics of an epidemic outbreak with a large initial infection size, J. Biol. Dyn., 10 (2016), 366-378.

[8] J. Ma and D. J. D. Earn, Generality of the final size formula for an epidemic of a newly invading infectious disease, Bull. Math. Biol., 68 (2006), 679-702.

[9] Z. Ma and J. Li, Dynamical Modeling and Analysis of Epidemics, Singapore, 2009.

[10] J. C. Miller, A note on the derivation of epidemic final sizes, Bull. Math. Biol., 74 (2012), 2125-2141.

[11] F. Zhang, J. Li and J. Li, Epidemic characteristics of two classic SIS models with disease-induced death, J. Theoret. Biol., 424 (2017), 73-83.

© 2018 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved